zbMATH — the first resource for mathematics

Matricial norms and the zeros of polynomials. (English) Zbl 0206.35801

30C15 Zeros of polynomials, rational functions, and other analytic functions of one complex variable (e.g., zeros of functions with bounded Dirichlet integral)
30C10 Polynomials and rational functions of one complex variable
PDF BibTeX Cite
Full Text: DOI
[1] Deutsch, E., Matricial norms, Numer. math., 16, 73-84, (1970) · Zbl 0188.07701
[2] Householder, A.S., The theory of matrices in numerical analysis, (1964), Blaisdell New York-Toronto-London · Zbl 0161.12101
[3] Joyal, A.; Labelle, G.; Rahman, Q.I., On the location of zeros of polynomials, Canad. math. bull., 10, 53-63, (1967) · Zbl 0152.06102
[4] Marden, M., Mathematical surveys, Amer. math. soc., (1949), The geometry of the zeros of a polynomial in a complex variable
[5] Robert, F., Etude et utilisation de normes vectorielles en analyse numérique linéaire, ()
[6] Wilf, H.S., Perron-Frobenius theory and the zeros of polynomials, Proc. amer. math. soc., 12, 247-250, (1961) · Zbl 0102.25302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.